Infinite series identities from modular transformation formulas that stem from generalized Eisenstein series

Volume 141 / 2010

Sung-Geun Lim Acta Arithmetica 141 (2010), 241-273 MSC: Primary 34A25; Secondary 11M36. DOI: 10.4064/aa141-3-2

Authors

  • Sung-Geun LimDepartment of Mathematics
    Pohang University of Science and Technology
    San 31, Hyoja-dong, Namgu
    Pohang, Kyungbuk 790-784, Republic of Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image